# SDR 2007UALA04129

- Difficulty date: October 6, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 46,314 hours, 16,556 cycles
- Engine: Iae V2527A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Module
- Part number: C2473600102
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NW STEERING FAULT DISPLAYED ON UPPER ECAM SCREEN.  *S/D*  NOSE GEAR STEERING MODULE FAULTY.  REPLACED NOSE GEAR STEERING SERVO CONTROL MODULE.
